# SDR HNAA2022010400002

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892012 - LH SIDE FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND FASTENERS ON FRAME 79 (1) EA ... REPAIRED LH SIDE FUSELAGE SKIN AROUND FASTENERS ON FRAME 79 (1) EA IAW EMB 145 SRM 53-32-01-RE, ITEM 9, FIG 213 AND PIEDMONT EO1-53-21-0360.
